City Research Online

On a multivariate Pareto distribution

Asimit, A.V., Furman, E. and Vernic, R. (2010). On a multivariate Pareto distribution. Insurance: Mathematics and Economics, 46(2), pp. 308-316. doi: 10.1016/j.insmatheco.2009.11.004

Abstract

A multivariate distribution possessing arbitrarily parameterized Pareto margins is formulated and studied. The distribution is believed to allow for an adequate modeling of dependent heavy tailed risks with a non-zero probability of simultaneous loss. Numerous links to certain existing probabilistic models, as well as seemingly useful characteristic results are proved. Expressions for, e.g., decumulative distribution functions, densities, (joint) moments and regressions are developed. An application to the classical pricing problem is considered, and some formulas are derived using the recently introduced economic weighted premium calculation principles.

Publication Type: Article
Additional Information: © 2010, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Publisher Keywords: Multivariate Pareto distributions; Characterizations; Mixtures; Dependence; Simultaneous loss; Economic weighted pricing
Subjects: Q Science > QA Mathematics
Departments: Cass Business School > Actuarial Science & Insurance
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/13129
[img]
Preview
Text - Accepted Version
Download (294kB) | Preview
[img]
Preview
Text (Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence) - Other
Download (201kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login